leetz wrote:HELLO, everybody...been absent for awhile....just doing a check in to let you know whats been going on...okay did Wheldon protocol for like 8 months (this was promising, but while experimenting I got worse). I had only 2 lesions on my spinal-cord...didn't get MRI for about a year and change, then got one and had to stop Wheldon protocol. My Neuro informed me that I had countless lesions on my spinal-cord. I now use a wheel- chair inside the house as well as out-side...once in a blue I use walker to get to bathroom...other than that, I had my first Tysabri infusion last month and am due another one on the 17th of April...I did test JC Virus negative Amen!...so that was cool...Miss you guys and wanted to let you know what has been going on with me...BTW when I was on Wheldon protocol, I was under an enormous amount of stress (personal life) so I am unsure if the protocol was working or not...but with all the new lesions I was left with the option of Tysabri...very little side effects so far...just a little wiped out after (think the benedryl was making me tired). Gotta get up slowly (low blood pressure)...so that's all for now! Didn't forget about u all...much love!
Hi leetz - it's good to see you back posting at TIMS, but not to hear of your trials & tribulations in the meantime! I hope you'll post about all your experiences on a separate thread (or more than one), because this post will just get lost in yet another of the giant, cumbersome threads here, and many posters seldom venture out of their favorite sub-forums.
You may get lots of input on the Antibiotics forum.
It sounds like you have lots to talk about, and I hope the Ty works out for you. Personally, it freaks me out that they so often give Benadryl with it, since that would only mask a severe allergic reaction to Tysabri, and, like you say, it seems to have its own side effects to confuse and confound your Ty results. It would be like me drinking a bottle of Benadryl so I could finally go eat shellfish (my main allergy) at Red Lobster with my friends without ending up in the ER.
Please keep alert to that! Plus, my past experience suggests a possible allergy to antihistamines in general, so that makes it even a dumber idea for me.
Best to you, and I wish you much improvement.